MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0014-2999(84)90118-3

Медицинская библиотека · European journal of pharmacology · 1984

A striatal serotonergic involvement in the behavioural effects of anticholinesterase organophosphates.

Fernando J C, Hoskins B H, Ho I K

СтатьяПоддержка правительства СШАПеревод в очереди

Аннотация

Acute administration of the anticholinesterase agents diisopropylfluorophosphate, soman, sarin and tabun to rats in sub-convulsive doses produced tremors and hind-limb abduction. The ratios of the levels of 5-HIAA to 5-HT in the striatum showed a consistent tendency to be increased, suggesting an increase in 5-HT turnover. Both the behavioural and the biochemical changes were antagonized by atropine. The possible involvement of a cholinergic-serotonergic interaction in these tremors and hind-limb abduction is discussed.

Для цитирования: Fernando J C, Hoskins B H, Ho I K. A striatal serotonergic involvement in the behavioural effects of anticholinesterase organophosphates.. European journal of pharmacology. 1984. DOI: 10.1016/0014-2999(84)90118-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.